# SDR FDEA202010252648

- Difficulty date: October 25, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 74,464 hours, 24,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51314
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FLANGE HAS CORROSION AT RBL 45 STA 366.  ALL WORK ACCOMPLISHED, IAW FEDEX EA F-5310-T0357429 P1.  FUSELAGE-MAINFRAME-RBL 45.50 SEAT TRACK CORROSION REPAIR FROM STA 365 TO 377.
